# SDR GCHR0000019

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N176PA
- Make and model: Bell 407
- Aircraft serial: 53160
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Angle
- Part number: 206032305129A
- Condition: Cracked
- Location: Tail Boom
- Part time: 244 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE IS CRACKED.  DURING O/C SHAFTING INSPECTION, THE O/C WAS REMOVED.  WHEN TRYING TO SECURE THE ATTACHING HARDWARE TO PREVENT LOSS, THE MECHANIC REMOVED AND REPLACED ANGLE.  (X)
